# SDR ASAA0240241

- Difficulty date: December 14, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 65C2630013
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND PYLON PANEL NR 5836 SUPPORT CHANNEL IS CRACKED.  REPAIRED IAW SRM.  (M)
